advertisement
Question
Posted by: wendy43 | 2009/08/18

Leg and Arm pain

Please advise - my husband - age 52 - on simvistatin, ecotrin and prexum - gets the most terrible pains in his legs and 1forearm. They seem to be on the muscle/tendon. Tries magnesium tabs - dont help at all. Any advise. Thankyou.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Wendy
Simvastatin can cause muscle aches and pains, it could also be due to bad circulation or nerves pinching. Please let his doctor have a look, if need be they can stop the simvastatin and see if the symptoms improve and maybe try something else?
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement